# SDR AALA202411140871

- Difficulty date: November 13, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N989NN
- Make and model: Boeing 737823
- Aircraft serial: 33338
- Aircraft time: 25,071 hours, 10,575 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD ENTRY DOOR DIFFICULT TO CLOSE AND OPEN. GATE AGENT UNABLE TO OPEN DOOR AT GATE ARRIVAL. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
